# SDR SPAA0000006

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 694147317
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, CRACKED INTERCOSTAL, BS 480 BETWEENS-27L AND S-28L, WAS DISCOVERED.  REPAIR WAS ACCOMPLISHED PER B-737 SRM 51-10-1, PARAGRAPH 4 AND INSTALLED PER SRM 51-30-2.
